On the Inverse Scattering Method for Integrable PDEs on a Star Graph

Caudrelier, V (2015) On the Inverse Scattering Method for Integrable PDEs on a Star Graph. Communications in Mathematical Physics, 338 (2). pp. 893-917. ISSN 0010-3616

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Caudrelier, V
Copyright, Publisher and Additional Information:

(c) 2015, Springer Verlag. This is an author produced version of a paper published in Communications in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via https://doi.org/10.1007/s00220-015-2378-9

Dates:
  • Published: September 2015
  • Published (online): 6 May 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Feb 2017 12:03
Last Modified: 20 Jan 2018 06:20
Published Version: https://doi.org/10.1007/s00220-015-2378-9
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s00220-015-2378-9
Open Archives Initiative ID (OAI ID):

Export

Statistics